# SDR USAA2013022600020

- Difficulty date: February 7, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: D5757030500800
- Part serial: 03092
- Condition: Corroded
- Location: Lt Wing
- Part time: 41,079 hours, 15,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862 & BETWEEN RIB 8 & RIB 9.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A321 AMM 27-51-44.
